Simić, Slavko

Full Name
Simić, Slavko
ORCID
Scopus Author ID
Country
Serbia

Subject
- 2 Entire functions of finite order | Power series distributions | Regular variation
- 2 Generalized A - G - H inequality | Global bounds | Jensen's discrete inequality | Lagrange means
- 1 A-G-H inequalities | Convex functions | Global bounds | Jensen functional | Power means
- 1 Almost negative zeros | Entire functions of finite order | Extended regular variation
- 1 Analytic functions | Lipschitz constant
- 1 Asymptotic behavior | Polynomials | Regular variation
- 1 Asymptotic behaviour | Complex-valued matrix transforms | Slowly varying sequences
- 1 Best possible bounds | Logarithmic convexity | Power means
- 1 Beurling slow variation | De Haan's class Γ | Entire function | Regular variation
- 1 Cancelling mean | Hölder means | Stolarsky means
- next >
Date issued
Type
- 48 Article
Results 21-40 of 48 (Search time: 0.002 seconds).
Author(s) | Title | Issue Date | Appears in | Rank | |
---|---|---|---|---|---|
21 | Simić, Slavko | On a converse of Jensen's discrete inequality | 1-Dec-2009 | Journal of Inequalities and Applications; 2009 | M22 |
22 | Simić, Slavko | A note on Newton's inequality | 1-Dec-2009 | Journal of Inequalities in Pure and Applied Mathematics; 10(2); 1-4 | |
63 | Simić, Slavko | On an upper bound for Jensen's inequality | 1-Dec-2009 | Journal of Inequalities in Pure and Applied Mathematics; 10(2); 1-5 | |
84 | Simić, Slavko | An extension of stolarsky means to the multivariable case | 24-Nov-2009 | International Journal of Mathematics and Mathematical Sciences; 2009 | |
45 | Simić, Slavko | On a moment inequality for laws on (- ∞, + ∞) | 15-Nov-2009 | Statistics and Probability Letters; 79(22); 2334-2337 | M23 |
46 | Simić, Slavko | Best possible global bounds for Jensen's inequality | 15-Nov-2009 | Applied Mathematics and Computation; 215(6); 2224-2228 | M21 |
47 | Simić, Slavko | On certain new inequalities in information theory | 1-Oct-2009 | Acta Mathematica Hungarica; 124(4); 353-361 | M23 |
48 | Simić, Slavko | Jensen's inequality and new entropy bounds | 1-Aug-2009 | Applied Mathematics Letters; 22(8); 1262-1265 | M22 |
49 | Simić, Slavko | On a new converse of Jensen's inequality | 29-Jun-2009 | Publications de l'Institut Mathematique; 85(99); 107-110 | M24 |
50 | Simić, Slavko | On asymptotic behavior of regularly varying moments for discrete laws | 1-Jan-2009 | Communications in Statistics - Theory and Methods; 38(1); 130-137 | M23 |
51 | Simić, Slavko | On a class of mean values including Jensen functionals | 26-Dec-2008 | Publicationes Mathematicae; 73(3-4); 461-469 | M23 |
52 | Simić, Slavko | On a new moments inequality | 1-Nov-2008 | Statistics and Probability Letters; 78(16); 2671-2678 | M23 |
53 | Simić, Slavko | On a global upper bound for Jensen's inequality | 1-Jul-2008 | Journal of Mathematical Analysis and Applications; 343(1); 414-419 | M21 |
54 | Simić, Slavko | On logarithmic convexity for differences of power means | 1-Dec-2007 | Journal of Inequalities and Applications; 2007 | M23 |
55 | Simić, Slavko | On complex-valued matrlx transforms with slowly varying sequences | 1-Dec-2007 | Indian Journal of Pure and Applied Mathematics; 38(6); 603-607 | M23 |
56 | Simić, Slavko | On a property of entire functions with almost negative zeros | 1-Oct-2007 | Applicable Analysis and Discrete Mathematics; 1(2); 353-359 | |
57 | Simić, Slavko | Some properties of entire functions with nonnegative Taylor coefficients | 1-Jun-2007 | Mathematical Notes; 81(5-6); 681-685 | M23 |
58 | Simić, Slavko | Inequalities for Ψ function | 1-Jan-2007 | Mathematical Inequalities and Applications; 10(1); 45-48 | M23 |
59 | Simić, Slavko | Extremal properties of a special class of entire functions | 1-Sep-2006 | Integral Transforms and Special Functions; 17(9); 653-659 | M23 |
60 | Simić, Slavko | On hadamard type polynomial convolutions with regularly varying sequences | 3-Jul-2006 | Matematički Vesnik; 58(1-2); 13-17 |
Projects
(Co-Investigators)
Results 1-2 of 2 (Search time: 0.001 seconds).
Acronym | Title | Start date | Completion | P-Investigator |
---|---|---|---|---|
PROJECT 1834 | Discrete and continuous stochastic models with applications | 01-01-2002 | 31-12-2005 | Merkle, Milan |
PROJECT 144021 | Stochastic with applications | 01-01-2006 | 31-12-2010 | Janković, Slobodanka |